Jump to content
Important Survey - Please Participate ×

Can i keep on going this withdrawal?


[ro...]

Recommended Posts

I had taken nitrazepam(10mg) 2 month. then, I stopped taking it 2~3 month ago.

 

2 days later, then it occurs(Loud Tinnitus, high blood pressure(180/110), Tachycardia, Asthma, Allergies, Rash, Head ache, Depression,

insomnia).

3 days later, I knew Benzo risks and Ashton Manuals, and I started taking Valium(10mg) and bad things are alomost gone.

 

I have kept cutting 0.5mg down taking with 3~4days valium taking.

around taking 5mg, I felt the worst in withdrawal, but I could endure and control them(mainly, panic disorder and Depression).

 

Now I take 2mg/day, and littele issues are there(small Tinnitus, a little Allergies, a little headache, a little chest pain).

they are much fewer than which are in 5mg worst situations.

I feel better and better these days.

 

Can I keep going this Ashton method (0.5mg cut with 3-4 days )?

 

or take care in 1mg or around?

Link to comment
Share on other sites

I can't speak from personal experience, but it sounds like what you have been doing (cutting by 0.5 mg every several days?) is working for you. 

 

You are so close to finishing your taper!  :D 

 

I think if I were you, I would not change anything as long as it's working.  Maybe someone with more experience will chime in. 

 

You're doing great!  Hang in there!   

 

Link to comment
Share on other sites

Thank you Koko Lee.  :thumbsup:

 

I also think its not bad to keep this simple plan.

But some buddies say "take care in lower(last) dose and when to jump". ???

 

As you said, someone with more experiece will chime. :)

Link to comment
Share on other sites

“Dont fix what isnt broken” springs to mind...

 

But then, a bit of caution at a low dose probably wont hurt either.. I dont think a couple of extra weeks at a rather low dose will cause additional problems, but it might be good to make sure symptoms aren't catching up on you before your final jump...

 

Probably whatever your most comfortable with will work out fine, -if that helps..??

 

:)

 

Link to comment
Share on other sites

You can keep going at 0.5mg cuts. I think you will feel them more but it's likely that you can manage. I think that you will find that you need to leave it longer between the cuts than just a few days. You will know if that's necessary because you'll be unwell. All you need to do when you make the cut, if you feel unwell, is hold on for as long as it takes until you are ready again.
Link to comment
Share on other sites

I’m so happy for you that your taper is going well!  Sometimes, there’s a tough patch and then no more.  Not everyone suffers all the time.  Most don’t.  People are here because they are struggling more. 

 

It’s wise to taper the last 1 mg a bit carefully.  Perhaps think cuts of .25 then.  If that is a challenge, just slow down.  Maybe hold a week.  Sometimes the taper catches up with you later.  But, I’m guessing you’re going to walk away from this soon!

 

Yay!

Link to comment
Share on other sites

@[Ro...]

 

I apologize that i dont have experience with this particular chemical.

 

However i had a question about your allergies.

 

Did you have any form of allergies prior to benzo use?

......If yes, was it seasonal only? or particular times of the day?

 

......If no, when are you experiencing your allergy symptoms now?

 

I ask because i had allergies long before benzos but suddenly they have been hitting me mostly between 6am and 12pm. i really chalk this up to an increased use of the A/C and prolonged closure of the windows, but i am also clear of benzos at the moment

Link to comment
Share on other sites

thank you, Cantfly, diaz-e-BAM, Healing64, kickbenzos!

 

As you showed, I'll keep this pace if there's no sticky problem(if there is, I'll take a little longer stay and cut 0.25mg down).

I hope this plan will work.

 

@kickbenzos

 

Yes, I had allergies in childhood(allergies based asthma also. if my memory is sure, it hit me 6-8:00pm-6-8:00am).

So, I was very surprised. Benzo actually re-causes unique problems of the one, even if it was old problems.

Link to comment
Share on other sites

×
×
  • Create New...